A dependent theory with few indiscernibles

Itay Kaplan*, Saharon Shelah

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We give a full solution to the question of existence of indiscernibles in dependent theories by proving the following theorem: For every θ there is a dependent theory T of size θ such that for all κ and δ, κ → (δ)T,1iff κ → (δ)θ . This means that unless there are good set theoretical reasons, there are large sets with no indiscernible sequences.

Original languageAmerican English
Pages (from-to)59-103
Number of pages45
JournalIsrael Journal of Mathematics
Volume202
Issue number1
DOIs
StatePublished - 2 Oct 2014

Bibliographical note

Publisher Copyright:
© 2014, Hebrew University of Jerusalem.

Fingerprint

Dive into the research topics of 'A dependent theory with few indiscernibles'. Together they form a unique fingerprint.

Cite this